Ask The Doctor > Pending > Rashes which is caused by Liquid nitrogen treatment

Rashes which is caused by Liquid nitrogen treatment

Patient: Hi Dr,My name is priya, am a female aged 23 years. I had around 5 flat warts on my face for many years and wanted to get it treated. So i met a dermatologist and he suggested Nitrogen liquid treatment for me. As there was not many treatment available for this problem i went ahead with it. Its been a month now and i have moved out of that city. Warts seems to have gone but the treatment has left a white patch . My question is , will it be a permanent one ? or even if get my skin will it be of same tone as my skin. Am feeling really bad like if i had taken a wrong decision of going for this treatment as these white patches are on my face. Please provide me right guidance on this problem.

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment